# SDR SWAA2018011018952

- Difficulty date: January 10, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 2,886 hours, 1,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PLASTIC OVERWING EMERGENCY EXIT SIGN LENS COVER FELL OFF.  REINSTALLED COVER IAW AMM.
